Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 973408, 11 pages
http://dx.doi.org/10.1155/2013/973408
Research Article

Existence and Iterative Approximation Methods for Generalized Mixed Vector Equilibrium Problems with Relaxed Monotone Mappings

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 22 March 2013; Revised 3 June 2013; Accepted 21 June 2013

Academic Editor: Filomena Cianciaruso

Copyright © 2013 Rabian Wangkeeree and Panu Yimmuang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000. View at MathSciNet
  3. Y. P. Fang and N. J. Huang, “Variational-like inequalities with generalized monotone mappings in Banach spaces,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 327–338, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Goeleven and D. Motreanu, “Eigenvalue and dynamic problems for variational and hemivariational inequalities,” Communications on Applied Nonlinear Analysis, vol. 3, no. 4, pp. 1–21, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. H. Siddiqi, Q. H. Ansari, and K. R. Kazmi, “On nonlinear variational inequalities,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 9, pp. 969–973, 1994. View at Google Scholar · View at MathSciNet
  6. R. U. Verma, “Nonlinear variational inequalities on convex subsets of Banach spaces,” Applied Mathematics Letters, vol. 10, no. 4, pp. 25–27, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. J. Huang, H. Y. Lan, and K. L. Teo, “On the existence and convergence of approximate solutions for equilibrium problems in Banach spaces,” Journal of Inequalities and Applications, vol. 2007, Article ID 17294, 14 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Wang, G. Marino, and F. Wang, “Strong convergence theorems for a generalized equilibrium problem with a relaxed monotone mapping and a countable family of nonexpansive mappings in a Hilbert space,” Fixed Point Theory and Applications, vol. 2010, Article ID 230304, 22 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. W. Peng and J. C. Yao, “A new hybrid-extragradient method for generalized mixed equilibrium problems, fixed point problems and variational inequality problems,” Taiwanese Journal of Mathematics, vol. 12, no. 6, pp. 1401–1432, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. W. Peng and J. C. Yao, “Two extragradient methods for generalized mixed equilibrium problems, nonexpansive mappings and monotone mappings,” Computers & Mathematics with Applications, vol. 58, no. 7, pp. 1287–1301, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Li, N. J. Huang, and J. K. Kim, “On implicit vector equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 283, no. 2, pp. 501–512, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Takahashi and W. Takahashi, “Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 506–515, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Y. Chen, X. Huang, and X. Yang, Vector Optimization: Set-Valued and Variational Analysis, vol. 541 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 2005. View at MathSciNet
  15. F. Giannessi, Ed., Vector Variational Inequalities and Vector Equilibrium, vol. 38 of Nonconvex Optimization and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. T. Luc, Theory of Vector Optimization, vol. 319 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1989. View at MathSciNet
  17. Q. H. Ansari and F. Flores-Bazán, “Recession methods for generalized vector equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 132–146, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Q. Y. Li and S. H. Wang, “Viscosity approximation methods for strong vector equilibrium problems and fixed point problems,” Acta Analysis Functionalis Applicata, no. 2, pp. 183–192, 2012. View at Google Scholar
  19. X. H. Gong and H. M. Yue, “Existence of efficient solutions and strong solutions for vector equilibrium problems,” Journal of Nanchang University, vol. 32, pp. 1–5, 2008. View at Google Scholar
  20. S. Q. Shan and N. J. Huang, “An iterative method for generalized mixed vector equilibrium problems and fixed point of nonexpansive mappings and variational inequalities,” Taiwanese Journal of Mathematics, vol. 16, no. 5, pp. 1681–1705, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Iiduka and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 3, pp. 341–350, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. N. X. Tan, “On the existence of solutions of quasivariational inclusion problems,” Journal of Optimization Theory and Applications, vol. 123, no. 3, pp. 619–638, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet